# SDR SIMA0931

- Difficulty date: June 1, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: S2821005200900
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4256 - NR 2 ENGINE FLAMED OUT AT CRUISE IN MODERATE TURBULENCE.  AIRCRAFT RETURNED TO ORD, NORMAL LANDING.  FOUND FUEL FEED LINE CHAFED AND LOOSE IN INBOARD WING AT RIB 7 AT JOINT LINE.  REMOVED AND REPLACED FUEL AT RIB 7 IAW ATR 42 AMM.  OPS CEHCK FUEL SYSTEM AND AIRCRAFT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
